# SDR CALA2012110700757

- Difficulty date: October 29, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 64,608 hours, 13,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3700119
- Condition: Damaged
- Location: Bs 1702
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1702, STR 17 TO 19 LT,  DAMAGED.    REPAIRED IAW ECRA 5330-04108.
